Alert archive / Kentucky / Flash Flood Warnings in 2009
Flash Flood Warning 31, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jun 17, 2009, 11:13 AM EDT for 4 counties in Kentucky. It was in force for 4 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2009, 11:13 AM EDT (15:13 UTC)
- Expired
- Jun 17, 2009, 3:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Floyd County, KY, Knott County, KY, Letcher County, KY, Pike County, KY
The radar
The Jackson,KY radar (KJKL), 69 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 11:26 AM EDT | HEAVY RAIN 0 | Fleming-Neon, KY | STREAMS STARTING TO RISE ONTO ROADWAYS. |
| Jun 17, 11:30 AM EDT | FLASH FLOOD | Dorton, KY | WATER ROSE OUT OF THE BANKS OF CREEKS AND WAS FLOWING OVER ROADS IN THE VINCITY OF DORTON. GABLE HOLLOW... DORTON JENKINS HIGHWAY...BLAZE BRANCH...AND THREE MILE ROAD WERE CLOSED AT THAT TIME. |
| Jun 17, 12:10 PM EDT | FLASH FLOOD | Mcroberts, KY | BRIDGE ON HWY 343 WASHED OUT. ALSO HOMES ON YONTS FORK ROAD GETTING WATER IN THEM. |
| Jun 17, 12:33 PM EDT | FLASH FLOOD | 2 Ne Fleming-Neon, KY | 6 TO 12 INCHES OF WATER FLOWING ACROSS HWY 317 AT THE GOOSE CREEK ROAD INTERSECTION. |
| Jun 17, 12:55 PM EDT | FLASH FLOOD | Fleming-Neon, KY | MAIN STREET FLOODED AND ROADS IN NEON IMPASSIBLE. STATE AND COUNTY CANNOT MOVE EQUIPMENT AT THIS TIME DUE TO THE FLOODING. |
| Jun 17, 1:15 PM EDT | FLASH FLOOD | Dorton, KY | ROADS ARE INACCESSIBLE ON 3 MILE CREEK, BLAZE BRANCH, CABLE HOLLOW, AND HWY 805, IN THE DORTON AREA. |
| Jun 17, 3:10 PM EDT | FLASH FLOOD | Fleming-Neon, KY | MAIN STREET IS STILL CLOSED TO TRAFFIC DUE TO FLOOD WATERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.2 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KJKL 171513
FFWJKL
KYC071-119-133-195-171915-
/O.NEW.KJKL.FF.W.0031.090617T1513Z-090617T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1113 AM EDT WED JUN 17 2009
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTHERN FLOYD COUNTY...
SOUTHERN KNOTT COUNTY...
NORTHEASTERN LETCHER COUNTY...
AND SOUTHERN PIKE COUNTY...
* UNTIL 315 PM EDT
* AT 1105 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED
NEAR 1.5 INCHES OF RAIN HAD FALLEN IN PORTIONS OF THE WARNING
AREA SINCE 8 AM. THUNDERSTORMS CONTINUED TO MOVE OVER THE SAME
LOCATIONS...AND WILL LIKELY RESULT IN FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN
THE VICINITY OF ELKHORN CITY...HINDMAN...PIPPA PASSES...
WHEELWRIGHT...PUNCHEON...BELCHER AND BRINKLEY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3725 8236 3725 8239 3716 8264 3727 8303
3734 8305 3740 8298 3735 8223
$$
HAL1 follow-up statement
000
WGUS73 KJKL 171631
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1231 PM EDT WED JUN 17 2009
KYC071-119-133-195-171915-
/O.CON.KJKL.FF.W.0031.000000T0000Z-090617T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLOYD KY-PIKE KY-KNOTT KY-LETCHER KY-
1231 PM EDT WED JUN 17 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR
NORTHEASTERN LETCHER...SOUTHERN KNOTT...SOUTHERN PIKE AND
EXTREME SOUTHERN FLOYD COUNTIES...
AT 1223 PM EDT... THE LETCHER COUNTY EMERGENCY MANAGER REPORTED
FLASH FLOODING ONGOING NEAR MCROBERTS AND ALONG YONTS FORK ROAD IN
NORTHEAST LETCHER COUNTY. WHILE THE THUNDERSTORMS THAT PRODUCED THE
HEAVY RAINFALL HAVE MOVED OUT OF THE AREA... RUNOFF WILL CONTINUE TO
PRODUCE FLASH FLOODING ACROSS THE WARNED AREA INTO THE EARLY
AFTERNOON HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THE PINE
TOP... DEANE... HEMPHILL... MCROBERTS... DUNHAM... JENKINS...
ADAMSON AND SHELBY GAP AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3725 8236 3725 8239 3716 8264 3727 8303
3734 8305 3740 8298 3735 8223
$$
ABEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 7:15 AM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jun 17, 7:15 AM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 715 AM EDT WED JUN 17 2009 .SHORT TERM.../TODAY THROUGH THURSDAY NIGHT/ PERSISTENT TRAINING OF SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND PROPAGATE ACROSS THE CWA EARLY THIS MORNING. THIS HAS RESULTED IN ISSUANCE OF SEVERAL FLOOD ADVISORIES AND EVEN A FEW FLASH FLOOD WARNINGS ACROSS PORTIONS OF THE AREA. APPEARS ACTIVITY IS DUE TO INTERACTION OF NEARLY NORTH...SOUTH SFC TROUGH...WARM FRONTAL BOUNDARY BISECTING THE AREA...AND AN H850 LLJ MAX JUST ABOVE THE NOCTURNAL INVERSION. EXPECT ACTIVITY TO GRADUALLY TAPER OFF THROUGH SUNRISE AS MODELS SHOW THIS JET SHIFTING TO THE EAST AND WEAKENING A BIT WITH TIME. UPPER LEVEL LOW AND CORRESPONDING SFC LOW WILL TRACK ACROSS THE MID WEST OVER THE NEXT 24 TO 36 HOURS...EVENTUALLY HELPING TO SHIFT STUBBORN...ALMOST ENTRENCHED WARM FRONTAL BOUNDARY OUT OF THE AREA WHILE DRAGGING A TRAILING COLD FRONT THROUGH THE AREA BY THURSDAY MORNING. BOUNDARY THEN RETURNS ALMOST IMMEDIATELY TO THE NORTH THURSDAY IN RESPONSE TO ANOTHER LOW PRESSURE SYSTEM MOVING THROUGH THE UPPER MID WEST. DIFFICULT TO FIGURE OUT EXACTLY WHAT MODELS WANT TO DO WITH THESE BOUNDARIES...AND THE WEATHER ASSOCIATED WITH THEM. BUT MODELS SUGGEST THE POSSIBILITY OF A CONVECTIVE COMPLEX OF STORMS MOVING THROUGH THE AREA DURING THE DAY THURSDAY...WITH MOVEMENT ROUGHLY JUST NORTH AND ALONG RETURNING WARM FRONTAL BOUNDARY. FOR SENSIBLE WEATHER...WEAK UPPER LEVEL SHORT WAVE ENERGY WITH INTERACT WITH DIURNAL HEATING AND AFOREMENTIONED SFC BOUNDARY FOR ADDITIONAL DEVELOPMENT OF SHOWERS AND THUNDERSTORMS TODAY. ANY LEFT OVER BOUNDARIES FROM PREVIOUS CONVECTION SHOULD ONLY AID IN ANY ADDITIONAL DEVELOPMENT. WITH AMPLE MID TROPOSPHERIC VEERING FLOW AND PLENTY OF FUEL FOR STORMS TO DRAW UPON IN THE BOUNDARY LAYER...SOME OF THESE STORMS COULD ONCE AGAIN PRODUCE SEVERE WEATHER ACROSS PORTIONS OF THE AREA. AS A RESULT...SPC HAS AGAIN PLACED EASTERN KENTUCKY IN A SLIGHT RISK FOR SEVERE WEATHER TODAY. WILL ADDRESS ANY CONCERNS IN THE HWO. MOS GUIDANCE HAS BACKED WAY OFF ON POPS FOR THURSDAY...BUT WAS HESITANT TO REMOVE THEM ALTOGETHER WITH POTENTIAL OF THE THUNDERSTORM COMPLEX THAT MODELS SEEM TO HINT AT FOR THURSDAY PROPER. WENT WITH SCATTERED COVERAGE...SOMEWHAT HIGHER THAN GUIDANCE SUGGESTS. OTHERWISE...TEMPS REALLY WARM UP. OVERALL...GUIDANCE CONTINUES TO TREND HIGHER FOR THE END OF THE WEEK AND FOLLOWED SUIT. ONLY DAMPER FOR TEMPS ON THURSDAY WOULD BE THE POSSIBILITY OF MORE WIDESPREAD RAIN SHOULD THAT OCCUR. .LONG TERM.../FRIDAY THROUGH TUESDAY/ CHANGES MADE TO THE EXTENDED INCLUDE THE FOLLOWING...DUE TO UNCERTAINTY AMONGST THE VARIOUS MODELS AND MOS DATA REGARDING TIMING OF PRECIPITATION ONSET ON FRIDAY...DECIDED TO GO WITH THE MORE RELIABLE ECMWF MODEL SOLUTION. FRIDAY NIGHT AND SATURDAY APPEAR TO BE THE BEST TIMES FOR SHOWERS AND STORMS OVER THE WEEKEND. THE QUESTIONS WILL BE WHAT WILL BE THE ORIENTATION OF THE FRONTAL BOUNDARY THAT TRIGGERS CONVECTION...THE TIMING OF THE BOUNDARY...AND THE TIMING AND AMOUNT OF MIDDLE AND UPPER LEVEL JET ENERGY AND LOW LEVEL MOISTURE THAT WILL BE AVAILABLE FOR CONVECTIVE INITIATION AND STORM MAINTENANCE. THE GFS AND ECMWF BOTH SHOWED PRETTY JET DYNAMICS FOR FRIDAY INTO SATURDAY MORNING. THE TIMING IN TODAYS MODELS WAS A BIT FASTER THAN PREVIOUS RUNS SO ADJUSTED POP...SKY...AND WEATHER GRIDS TO REFLECT THIS. ALSO MODIFIED QPF GRIDS A BIT FOR THE SAME REASON. ONCE PRECIPITATION ENDS ON SATURDAY THE MODELS ALL AGREE THAT SUNDAY...MONDAY...AND TUESDAY WILL ALL BE DRY WITH LIGHT WINDS AND WARM MUGGY TEMPERATURES. THE TEMPERATURE FORECAST WAS ADJUSTED SLIGHTLY TOWARD THE LATEST HPC AND MEXMOS VALUES...BUT NOT TO THE EXTREMELY WARM READINGS THE MEXMOS WAS DEPICTING FOR FRIDAY. LOOKS LIKE QUITE A FEW LOCATIONS WILL BE IN THE UPPER 80S AND LOWER 90S ON FRIDAY WITH TEMPERATURES IN THE MID TO UPPER 80S SATURDAY THROUGH TUESDAY. && .AVIATION.../12Z TO 12Z/...UPDATED CIGS AND VSBY HAVE BEEN VARIABLE WITH OCCASIONAL SHRA OVERNIGHT. THEN THE SHRA END AND THE FOG DROPS VSBY INTO LIFR RANGE. THE VSBY MODIFIES SLIGHTLY UNTIL THE NEXT SHRA AND THEN THE CYCLE REPEATS. WILL BE FCSTNG BETWEEN VFR AND MVFR UNTIL THE SHRA END. THEN BY DAWN THE SHRA WILL RETURN IN EARNEST AND CHANGE TO TSRA AROUND NOON. STATIONARY FNT IN THE CWFA WILL KEEP THE FOCUS ON PCPN UNTIL AFTER 18/00Z WHEN WE SHOULD SEE THE COLD FNT CLEAR OUT THE CURRENT WX PATTERN AND EXPECT SOME DRY WX TO TAKE OVER. THAT MAY STILL INCLUDE MORNING FOG IF WE CAN NOT GET ENUF DRY AIR TO PUSH INTO THE AREA. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...RAY LONG TERM....AR AVIATION...DUSTY
Hazardous weather outlook, Jun 17, 4:00 AM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 400 AM EDT WED JUN 17 2009 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-181100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 400 AM EDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY AND THIS EVENING. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE THIS AFTERNOON WITH DAMAGING WINDS BEING THE MAIN THREAT. IN ADDITION...A SATURATED GROUND COMBINED WITH THE POTENTIAL OF HEAVY RAINFALL WITH ANY THUNDERSTORMS THAT PASS REPEATEDLY OVER THE SAME LOCATIONS...COULD LEAD TO SOME LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT...THEN AGAIN FROM FRIDAY NIGHT THROUGH THROUGH SATURDAY EVENING. AN ALREADY WET GROUND FROM RECENT RAINFALL...COMBINED WITH THE POTENTIAL FOR SEVERAL ROUNDS OF RAIN THROUGH THE REMAINDER OF THE WORK WEEK COULD PRODUCE SOME LOCALIZED FLOODING PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RAY
In the hours before
Local storm report, Jun 17, 11:08 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1108 AM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG 2 SE HYDEN 37.14N 83.35W
06/17/2009 LESLIE KY DEPT OF HIGHWAYS
TREES DOWN ON HWY 80.
&&
ABEThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:27 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Magoffin | 27 min |
| Jun 16, 11:38 PM EDT | Areal Flood Advisory | JKL | Pulaski | 3 hr |
| Jun 17, 12:50 AM EDT | Areal Flood Advisory | JKL | Clay, Knott, Leslie, Letcher, Perry | 3 hr |
| Jun 17, 12:58 AM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Martin, Pike | 3 hr |
| Jun 17, 2:27 AM EDT | Flash Flood Warning | JKL | Floyd, Pike | 4 hr |
| Jun 17, 3:58 AM EDT | Severe Thunderstorm Warning | JKL | Clay, Knott, Leslie, Letcher, Perry | 47 min |
| Jun 17, 9:56 AM EDT | Areal Flood Advisory | JKL | Knott, Letcher, Pike | 4 hr |
| Jun 17, 12:12 PM EDT | Flash Flood Watch | JKL | Bell, Breathitt, Clay, Floyd, Harlan, Jackson and 17 more | 8 hr |
| Jun 17, 1:41 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Laurel, McCreary, Pulaski, Whitley | 49 min |
| Jun 17, 2:25 PM EDT | Tornado Warning | JKL | Knox, Laurel, McCreary, Pulaski, Whitley | 35 min |
| Jun 17, 2:37 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, Laurel, McCreary, Pulaski, Whitley | 3 hr |
| Jun 17, 2:50 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Whitley | 40 min |
| Jun 17, 2:52 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Knott, Magoffin, Pike | 53 min |
| Jun 17, 2:56 PM EDT | Flash Flood Warning | JKL | Bell, Knox, Laurel, McCreary, Pulaski, Wayne and 1 more | 6 hr |
| Jun 17, 2:57 PM EDT | Tornado Warning | JKL | Bell, Knox, Whitley | 33 min |
| Jun 17, 2:58 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Letcher, Perry | 47 min |
| Jun 17, 3:15 PM EDT | Flash Flood Warning | JKL | Letcher, Pike | 3 hr |
| Jun 17, 3:24 PM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Letcher, Pike | 3 hr |
| Jun 17, 3:28 PM EDT | Tornado Warning | JKL | Bell, Knox, Whitley | 32 min |
| Jun 17, 3:35 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox, McCreary, Whitley | 40 min |
| Jun 17, 3:39 PM EDT | Flash Flood Warning | JKL | Floyd, Knott, Letcher, Pike | 3 hr |
| Jun 17, 3:45 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Owsley | 45 min |
| Jun 17, 3:55 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Laurel, McCreary, Pulaski, Wayne, Whitley | 65 min |
| Jun 17, 4:08 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley | 36 min |
| Jun 17, 4:13 PM EDT | Tornado Warning | JKL | Bell, Knox, Whitley | 47 min |
| Jun 17, 4:39 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 51 min |
| Jun 17, 4:52 PM EDT | Flash Flood Warning | JKL | Floyd, Martin, Pike | 3 hr |
| Jun 17, 4:53 PM EDT | Severe Thunderstorm Warning | JKL | Whitley | 22 min |
| Jun 17, 5:03 PM EDT | Flash Flood Warning | JKL | Bell, Clay, Jackson, Knox, Laurel, Leslie and 5 more | 4 hr |
| Jun 17, 5:22 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski | 53 min |
| Jun 17, 6:29 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne, Whitley | 46 min |
| Jun 17, 6:50 PM EDT | Tornado Warning | JKL | McCreary, Whitley | 40 min |
| Jun 17, 6:58 PM EDT | Flash Flood Warning | JKL | McCreary, Pulaski, Wayne, Whitley | 2 hr |
| Jun 17, 7:23 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Whitley | 14 min |
Nearby
Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.